# SDR USAA040742

- Difficulty date: October 11, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q4: FRAME, 1.7500 INCH CRACK, BS 787, STR 9L.  REPAIRED IAW TYPE REP 53-70-20A.
